# SDR 2007UALA02129

- Difficulty date: June 20, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 53,981 hours, 19,753 cycles
- Engine: Pwa PW2037
- System (JASC): 8011 · Engine Starter
- Part: Seal
- Condition: Leaking
- Location: Starter Drive
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE HIGH OIL CONSUMPTION EXCEEDS LIMITS.     [08-07-07]   REPLACED NR 1 ENG STARTER DRIVE SEAL.
